advertisement
Question
Posted by: jellybaby | 2007/03/12

breastpain

i was diagnosed with breastcancer. i had chemo and radiation. finished radiation in desember. now i get pains in the breast were the lump was removed, my arm is also a bit sore and stiff. sometimes a burning pain. i am on zoladex inj. can that give you aches and pains. lately i get dull aches in my lower back, must i be worried that ii is maybe a sympom of a different type of cancer, like kidney cancer? thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is not in my area of expertise. Your oncologist would be the best person to answer your questions.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement